# SDR AALA980318

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, RIGHT AFT CARGO DOOR EMERGENCY LIGHTS ILLUMINATED WHEN ALL POWER WAS REMOVED FROM THE AIRCRAFT.  LIGHTS WENT OUT WHEN POWER WAS APPLIED.  DURING TROUBLESHOOTING, COULD NOT DUPLICATE PROBLEM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
